Show simple item record

dc.contributor.authorBai, Shuyangen_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-29T10:55:06Z
dc.date.available2019-08-29T10:55:06Z
dc.date.issued2015-05-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000352924100012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationShuyang Bai, Murad S Taqqu. 2015. "Convergence of long-memory discrete kth order Volterra processes." STOCHASTIC PROCESSES AND THEIR APPLICATIONS, Volume 125, Issue 5, pp. 2026 - 2053 (28). https://doi.org/10.1016/j.spa.2014.12.006
dc.identifier.issn0304-4149
dc.identifier.issn1879-209X
dc.identifier.urihttps://hdl.handle.net/2144/37503
dc.description.abstractWe obtain limit theorems for a class of nonlinear discrete-time processes X(n) called the kth order Volterra processes of order k. These are moving average kth order polynomial forms: X(n)=∑0en_US
dc.description.sponsorshipWe would like to thank the referees for their comments. This work was partially supported by the NSF grant DMS-1007616 and DMS-1309009 at Boston University. (DMS-1007616 - NSF at Boston University; DMS-1309009 - NSF at Boston University)en_US
dc.format.extent2026 - 2053 (28)en_US
dc.languageEnglish
dc.publisherELSEVIER SCIENCE BVen_US
dc.relation.ispartofSTOCHASTIC PROCESSES AND THEIR APPLICATIONS
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectLong memoryen_US
dc.subjectLong-range dependenceen_US
dc.subjectVolterra processen_US
dc.subjectWiener chaosen_US
dc.subjectWieneren_US
dc.subjectStratonovichen_US
dc.subjectLimit theoremsen_US
dc.subjectStatisticsen_US
dc.titleConvergence of long-memory discrete kth order Volterra processesen_US
dc.typeArticleen_US
dc.description.versionAccepted manuscripten_US
dc.identifier.doi10.1016/j.spa.2014.12.006
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv37786


This item appears in the following Collection(s)

Show simple item record